# SDR HALA2010081700370

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,830 hours, 6,230 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  POOL OF OIL FOUND INSIDE RT ENGINE, BELOW N1 FAN.  SMALL QTY OF OIL LEAKAGE FROM NR1 BEARING.  RESIDUAL CLEANED PERFORMED ENG RUN UP IAW AMM 71-00-00.  NO LEAKS NOTED OK TO CONTINUE IAW AMM 71-00-00 NO OIL ADDED.
